# SDR CALA2014042200487

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 46,836 hours, 16,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT FRAME CRACKED STATION 400 BETWEEN STRINGER 8R & STRINGER 9R.  INSTALLED REPAIR DOUBLERS STATION 400 BETWEEN STRINGER 8R & STRINGER 9R. IAW EA 5310-0471602 FIG 3.
